MAUDE Adverse Event Report: RICHARD WOLF GMBH; CONNECTION CABLE WL 3M

RICHARD WOLF GMBH; CONNECTION CABLE WL 3M
Model Number 8564851
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the plugged cord attached to the motor and the console would not register the presence of the motor during a procedure.No injuries or unacceptable risks were reported.There was a similar back up instrument available.No additional treatment was required and the scheduled procedure was completed.
 
Additional Manufacturer Narrative
Although no injuries or unacceptable risks to the patient were reported, richard wolf gmbh (rwgmbh) consider this case a "reportable malfunction" due to a similar incident being reported as a "serious injury" in the past two years.

Common Device Name
CONNECTION CABLE WL 3M
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
anja ehrenfeuchter
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key25284387
Report Number9611102-2026-00021
Device Sequence Number9677450
Product Code GEY
UDI-Device Identifier04055207066676
UDI-Public04055207066676
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
B064839
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number8564851
Device Catalogue Number8564.851
Device Lot Number240398
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/18/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2026
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown